# SDR SWAA2021011942550

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 56,046 hours, 33,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROVO REPORTS FWD SERVICE DOOR ESCAPE SLIDE GIRT BAR LOOSE.  REPLACED FASTENER IN AFT GIRT BAR STOWAGE HOOK AND REINSTALLED SLIDE CONTAINER, PER MT 725-61-06.
